MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TOTAL PSA; TOTAL,PROSTATE SPECIFIC ANTIGEN FOR DETECTION OF PROSTATE CANCER

ROCHE DIAGNOSTICS ELECSYS TOTAL PSA; TOTAL,PROSTATE SPECIFIC ANTIGEN FOR DETECTION OF PROSTATE CANCER
Catalog Number 07027966190
Medical Device Problem Codes Signal Artifact/Noise (1036); Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The samples have been requested for investigation.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys total psa results from the cobas e 801 analytical unit.This medwatch will apply to the elecsys total psa assay.Please refer to the medwatch with a1 patient identifier (b)(6) for the information related to the elecsys free psa assay.Patient 1's free psa result on (b)(6) 2025, was 3.33 ng/ml, and the total psa result was 2.46 ng/ml.A new sample was requested on (b)(6) 2025, and the free psa result was 2.48 ng/ml, and the total psa result was 1.78 ng/ml.Patient 2's free psa result on (b)(6) 2025, was 0.798 ng/ml, and the total psa result was 0.220 ng/ml.Patient 3's free psa result on (b)(6) 2025, was 0.332 ng/ml, and the total psa result was 0.903 ng/ml.
 
Additional Manufacturer Narrative
Two samples were received for investigation.The investigation determined that the root cause is the presence of interfering substance or substances in the elecsys total psa assay.No product issue was found as the confirmed and possible interferences are dislcaimed in the method sheet for this assay.

Brand Name
ELECSYS TOTAL PSA
Common Device Name
TOTAL,PROSTATE SPECIFIC ANTIGEN FOR DETECTION OF PROSTATE CANCER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22106088
Report Number1823260-2025-01653
Device Sequence Number7275671
Product Code MTF
UDI-Device Identifier04015630939824
UDI-Public04015630939824
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P990056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027966190
Device Lot Number781995
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PATIENT 1 - COMBODART; PATIENT 1 - LOSARTAN; PATIENT 2 - ATENOLOL; PATIENT 2 - DARFLON; PATIENT 2 - GLIFAGEN; PATIENT 2 - LOSARTAN; PATIENT 2 - PANTOPRAZOLE; PATIENT 2 - ROSUVASTATIN; PATIENT 2 - SOMALGIN
Patient SexUnknown